# SDR QXEA200400095

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,851 hours, 18,263 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE CREW PERFORMED A PRECAUTIONARY GO-AROUND WHEN ON APPROACH, DID NOT GET A GREEN AND AMBER NOSE GEAR INDICATIONS.  MAINTENANCE INSPECTED THE AIRCRAFT AND NOSE GEAR INDICATION SYSTEM.  RESET BOTH THE NOSE GEAR DOWN AND LOCKED INDICATION, AND NOSE GEAR CYCLE INDICATION LAMP ASSEMBLIES.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
